MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7036-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that cadd administration sets - non-flow stop leaked.The tube was changed to resolve the issue.There were no adverse events reported.
 
Additional Manufacturer Narrative
Device evaluation- one device was returned for evaluation.The device was given functional testing; this showed leakage at the air vent area of the filter.The manufacturing facility performed a review of the manufacturing process.The review showed that assembly process was being performed as per procedures.During production, cadd administration sets are 100% visually inspected to ensure filter-to-tube bonds meet with criteria for minimum tube engagement.The devices are 100% inspected for tube back out and tubing delamination.The cadd administration sets are sampled for leak testing at regular intervals during production of every lot number.The investigation determined the most likely cause of the reported issue was damage occurring during use or preparation by user.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10950898
Report Number3012307300-2020-12138
Device Sequence Number3150020
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/14/2024
Device Model Number21-7036-01
Device Lot Number3886099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1